# SDR UPS06146451

- Difficulty date: March 1, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 5,566 hours, 3,359 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Longeron
- Part number: 2210081328
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AFT LOWER PYLON O/B ATTACH FLANGE BETWEEN RIB J3 AND RIB J4 HAS CRACK.  REMOVED AND REPLACED O/B ATTACH FLANGE PER SRM 51-40-00.
